U.S. doctors online nowAsk doctors free
Masury, OH
A 19-year-old female asked about a 52-year-old male:

is it safe to take robaxin 500mg 2x a day, trazodone 50mg, zoloft (sertraline) 50 mg, ibuprofen 800 4x a day, and vicodin 5/500mg every 8-10 hrs together?

1 doctor answer5 doctors weighed in
Dr. Bahman Omrani
Pain Management 17 years experience
Ask your doctor : Each of the listed medications may cause side effects and there is a possibility for drug-drug interaction. Discuss this regime with your prescribing doctor as there may be extenuating circumstances that justify this regimen. Vicodin may lead to tolerance, dependance and addiction. Ibuprofen 4 x a day may lead to serious side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 38-year-old member asked:

I just had a sonogram at 6 weeks 2 days pregnant and the tech said I had a corpus luteum cyst on my ovary. What is this? Is it normal? Especially, if I have had a miscarriage (due to a partial molar pregnancy) and one healthy baby.?

2 doctor answers6 doctors weighed in
Dr. Craig Keathley
Obstetrics and Gynecology 24 years experience
Normal: The corpus luteum is the cyst in the ovary where ovulation occurred. It is an important source of hormonal support to the early pregnancy. This is a normal, healthy finding.
PA
A 23-year-old member asked:

I have just had back surgery to take pressure off my nerves 3 days ago. Is it normal to have muscle pain in your leg while it heals?

2 doctor answers6 doctors weighed in
Dr. Chintan Sampat
Orthopedic Spine Surgery 18 years experience
Yes: It can be normal to have some residual pain in the lower extremity after back surgery. You should notice less intensity in the pain and hopefully less numbness, tingling, weakness, etc. If you notice worsening pain, and changes in bowel/bladder function, worsening numbness/tingling, or other issues, please contact your surgeon.
PA
A 20-year-old female asked:

I am 32 weeks pregnant I noticed sudden swelling in my face, have had a headache for the past few days, im very dizzy, blurred vision.My BP now 177/87 ?

3 doctor answers25 doctors weighed in
Dr. Pam Yoder
Specializes in Maternal-Fetal Medicine
This cannot wait: Symptoms of headache and dizziness accompanied by rising blood pressure and swelling can be associated with preeclampsia. That can be a problem for the pregnant woman and her baby, especially if preterm. Calling an OB doctor is what is recommended even at night, especially if the local nursery cannot provide care for a premature baby in case delivery is needed. If alone or cannot reach OB call 911.
Pinetops, NC
A 43-year-old female asked:

I have lower leg pain at night. I have taken Advil (ibuprofen) but it does not help . I have high blood pressure can that be the cause?

1 doctor answer2 doctors weighed in
Dr. R Hardwin Mead
Cardiology 42 years experience
Not really: High BP will not cause any symptoms unless really severe, and not in the legs. Many people have this, unrelated to any other problem. Cramps at night are difficult to treat. Try massage and exercise.
A 42-year-old female asked:

I have many issues when it comes to my period, I have a groin hernia that used to protrude then I have fibroids and recently I found out I have a fibroid cyst in my bladder and all this combined my period days are very painful there are some days I can't

2 doctor answers5 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Lucky all benign: Yes you have'many issues' , fortunately all are benign conditions, could be fixed, see your family doctor who will refer you to various specialists , for good remedy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.